HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Chills While Suffering From Breast Cancer?

I am a stage 4 metastatic breast cancer patient, who is having chills and cant seem to get warm feeling aching and some chest pains yesterday. I took an aspirin and started to feel better. But again today it started and my body just feels weird. The pains started yesterday I n my neck and went all the way down to my left side into my arm and left leg. I am being treated for my cancer and I started zometa and I recieve monthly zolodex shots. Should I call my doctor or go to the emergency room.?
Fri, 29 Jun 2018
Report Abuse
Pulmonologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Yes, you should definitely consult your doctor.
Since you are on oral chemotherapy drug, possibility of immunosuppression is more.
And hence you are at risk of opportunistic infections like viral, fungal, parasitic, bacterial etc.
And all these can cause fever with chills.
So consult your doctor for blood reports for the diagnosis.
You can take aspirin for symptomatic relief.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Pulmonologist Dr. Drkaushal85's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Yes, you should definitely consult your doctor. Since you are on oral chemotherapy drug, possibility of immunosuppression is more. And hence you are at risk of opportunistic infections like viral, fungal, parasitic, bacterial etc. And all these can cause fever with chills. So consult your doctor for blood reports for the diagnosis. You can take aspirin for symptomatic relief.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Causes Chills While Suffering From Breast Cancer?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Yes, you should definitely consult your doctor. Since you are on oral chemotherapy drug, possibility of immunosuppression is more. And hence you are at risk of opportunistic infections like viral, fungal, parasitic, bacterial etc. And all these can cause fever with chills. So consult your doctor for blood reports for the diagnosis. You can take aspirin for symptomatic relief. Hope I have answered your query. Let me know if I can assist you further.